# SDR 2013FA0000117

- Difficulty date: February 8, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N99TK
- Make and model: Cessna 550
- Aircraft serial: 5500621
- Engine: Pwa JT15D4
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: MS28774337
- Condition: Mismanufactured
- Location: Lt Strut
- Part time: 7 hours
- Component: Strut, Cessna
- Component part number: 62411003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP SEAL FOR LT STRUT BEARING WAS MFG INCORRECTLY.  THE JOINING SPLIT OF THE MS28274-337 WAS CUT AT THE WRONG ANGLE, PUSHING ON THE MAIN SEAL,  CAUSING IT TO LEAK.
